is anybody having troube leaning

is anybody having diff iculties with leaning over sideways. My neurologist said its the "Pizza Syndronme"and it is do do with the Madopar that I am taking so he has got me to come off them. I am down to two a da y now but I don't feel any better. I am still leaning over and in fact I feel worse if anything. By the way, this condtion is said to be very rare.

6 Replies

oldestnewest
  • My significant other has Lewy Body Dementia and he is starting to lean over to his right side. I don't believe it is from any medicines that he is taking. I will be asking his Movement Disorder doctor on his next appointment. About 2 years ago, I noticed it just a little but in the last couple of weeks, it has become more pronounced!! My question is what does one do when a person believes you are having an affair and he continually see's that person in our home with me having sex. I want to keep my guy at home but he just can't let go of this belief no matter that I constantly tell him he is my guy and that I love him. I tell him I am sorry that he feels that way and that it hurts him but I just want to take care of him. The sexual part of our lives is just not there! I will not be forced in doing anything that I don't feel like doing. I just want peace in our lives as best as it can be done with this situation. I am going to counciling, but I can't continue to live this way for much longer. Will his belief continue? If I place him in a memory care facility will this be better. Anyone out there, going through the same problem?

  • Pokoono, I believe that what your neuro was referring to is the PISA SYNDROME, which leads to abnormal body postures. It is sometimes caused by long term use of medications, usually anti-psychotics, but there are also other causes..

    Over the years, with PD, I developed a distinct lean to the right. It could have been PD or medication, but the spine compensated above the area of the lean leaving a "jog" in the spine which has caused no apparemt problem.

    Good luck in finding the proper medication for you.

  • Never heard of Levodopa having this effect. I've heard of dyskinesia and hallucinations from long term use and also loss of efficacy when the pd has progressed too far but never effecting posture except in a good way.

  • I sort of get it. I had scoliosis as a teenager. Now my left PD side pushes my right side and I'm always sort of leaning. Exercise with mirrors and walking with a walker helps.

  • Hi, well i am on madopar, two three times a day after a meal or snack and i am not having this sort of effect or anything else that i am aware of,i also take one seligine in the morning. sometimes i think it depends on what other tablets you are taking, i have had this happen to me and had to be changend as they have clashed i have found out the Doctors are not right all the time so give the Madopar another go.best of luck

  • I have noticed that I lean to the right at times ... especially when fatigue sets in!

You may also like...